# SDR FDEA201605231719

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE BRACKET, WING SIDE, SIDE ATTACH SURFACE FOUND CORROSION.  REWORKED IAW CMM 57-44-08.  EXISTING THICKNESS: UPPER 0.392", LOWER 0.353", MATERIAL REMOVED: UPPER 0.010", LOWER 0.010" AND REMAINING THICKNESS: UPPER 0.382", LOWER 0.343". NEW REPAIR SHIM FABRICATED AND INSTALLED IAW EA 1-5750, T0325540, PT 1, STEP 1, TITLE: WINGS. FLIGHT SURFACES, EO 1-5750-7-5002.  RT WING, OTBD FLAP INBD HINGE, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100.  REFER TO WRI 57503737 FOR WORK DETAILS.
